Vol. 5, No. 5, 1955

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A theorem on alternatives for pairs of matrice

Henry A. Antosiewicz

Vol. 5 (1955), No. 5, 641–642
Mathematical Subject Classification
Primary: 15.0X
Milestones
Received: 3 February 1954
Published: 1 December 1955
Authors
Henry A. Antosiewicz